# SDR 2004FA0000682

- Difficulty date: August 2, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Aircraft: N7275R
- Make and model: Cessna 172S
- Aircraft serial: 172S8026
- Engine: Lyc IO360A1A
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Starter
- Component: Starter
- Component part number: PM2401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION, FOUND 2 OF THE 3 THROUGH BOLTS SHEARED OFF AT THE THREADS, REPLACED THE STARTER.  IF LT UNATTENDED WOULD CAUSE THE BACKPLATE OF THE STARTER TO COME OFF.
